# SDR UHLA2011120200429

- Difficulty date: December 2, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 17,911 hours, 11,087 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT WING FUEL PUMP AND WING MATING SURFACE HAS CORROSION.  BLENDED OUT DAMAGED AREA IAW EMB 170 SRM 51-10-03 AND ETD 2011-170-108897.  PERFORMED HFEC TO AFFECTED AREAS, NO CRACK LIKE INDICATIONS NOTED.
